MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7121/60
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for a follow up.The patient's right ventricular (rv) lead exhibited noise over-sensing.Lead revision was discussed, but no interventions were made or reported.The patient was in stable condition.
 
Event or Problem Description
New information noted that the right ventricular lead kept oversensing noise.The patient had presented for a generator change on august 5, 2022, but the lead revision was not performed due to patient access issue.The lead remained active and would be monitored.The patient was stable.
 
Event or Problem Description
New information noted that the right ventricular lead was capped and replaced (b)(6) 2022.The patient was in stable condition throughout the procedure.
 
Additional Manufacturer Narrative
The reported event of oversensing was not confirmed.As received, only the connector portion of the lead was returned in one piece.Electrical, visual, and x-ray examination of the lead did not find any anomalies with the exception of procedural damage.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15115407
Report Number2017865-2022-16234
Device Sequence Number20295968
Product Code LWS
UDI-Device Identifier05414734502115
UDI-Public05414734502115
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2011
Device Model Number7121/60
Device Catalogue Number7121-60
Device Lot Number0002142556
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer10/18/2022
10/28/2022
11/22/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date10/18/2022
11/04/2022
12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1888TC LEAD; CD2357-40C
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale